# SDR SIMA20210327001

- Difficulty date: March 27, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 40,116 hours, 35,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEREGNCY EXIT SIGN, MID CEILING. AFT SIDE OF SIGN NO ILLUMINATION-C/A-RAR AFT SECTION OF EMERGENCY EXIT SIGN IAW EMB145 AMM 33-50-15. OPS CHECK GOOD.
